Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 43, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Jul 28, 2021, 9:11 PM EDT for Alachua County, Union County, Florida. It took effect at Jul 30, 2021, 5:00 AM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2021, 9:11 PM EDT (01:11 UTC)
- In effect from
- Jul 30, 2021, 5:00 AM EDT
- Expired
- Aug 3, 2021, 2:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Alachua County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 97 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River at Worthington Springs (in NAVD88) (WORF1).
- Action stage
- 56 ft
- Minor stage
- 59 ft
- Moderate stage
- 64 ft
- Major stage
- 66 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02321500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
749
WGUS42 KJAX 290111
FLWJAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
911 PM EDT Wed Jul 28 2021
...The National Weather Service in Jacksonville FL has issued a
Flood Warning for the following rivers in Florida...
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
The next statement will be issued Thursday evening at 915 PM EDT.
&&
FLC001-125-300115-
/O.NEW.KJAX.FL.W.0043.210730T0900Z-210803T0600Z/
/WORF1.1.ER.210730T0900Z.210731T1200Z.210803T0000Z.NO/
911 PM EDT Wed Jul 28 2021
The National Weather Service in Jacksonville has issued a
* Flood Warning for
the Santa Fe River Near Worthington Springs.
* From late Thursday night to early Tuesday morning.
* At 8:15 PM EDT Wednesday the stage was 57.7 feet.
* Flood stage is 59.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Friday morning to a crest of 59.7 feet Saturday morning. It will
then fall below flood stage Monday evening.
* Impact...At 56.0 feet, The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
* Impact...At 58.0 feet, Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 59.0 feet, Chastain-Seay Park in Worthington Springs
is generally closed to the public as access roads within the park
become flooded.
* Impact...At 60.0 feet, A driveway near Southwest 102nd Court in
Union County begins to flood at this level. Flooding along the
river continues to impact boat ramps, docks and campgrounds in the
area.
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
2992 8247 2993 8253
$$
DD3 follow-up statements
481
WGUS82 KJAX 291359
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
959 AM EDT Thu Jul 29 2021
...The Flood Warning is extended for the following rivers in
Florida...
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties.
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties.
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
The next statement will be issued Friday morning at 1000 AM EDT.
&&
FLC001-125-301400-
/O.EXT.KJAX.FL.W.0043.210730T1800Z-210804T0600Z/
/WORF1.1.ER.210730T1800Z.210801T0000Z.210804T0000Z.NO/
959 AM EDT Thu Jul 29 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Santa Fe River Near Worthington Springs.
* From Friday afternoon to early Wednesday morning.
* At 9:15 AM EDT Thursday the stage was 57.6 feet.
* Flood stage is 59.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 59.7 feet Saturday evening. It
will then fall below flood stage Tuesday evening.
* Impact...At 56.0 feet, The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
* Impact...At 58.0 feet, Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 59.0 feet, Chastain-Seay Park in Worthington Springs
is generally closed to the public as access roads within the park
become flooded.
* Impact...At 60.0 feet, A driveway near Southwest 102nd Court in
Union County begins to flood at this level. Flooding along the
river continues to impact boat ramps, docks and campgrounds in the
area.
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
2992 8247 2993 8253
$$
FLC001-023-301400-
/O.CON.KJAX.FL.W.0042.000000T0000Z-000000T0000Z/
/OLPF1.1.ER.210730T0000Z.210801T1800Z.000000T0000Z.NO/
959 AM EDT Thu Jul 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River Near O'Leno State Park.
* Until further notice.
* At 9:15 AM EDT Thursday the stage was 42.9 feet.
* Flood stage is 43.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening and continue rising to a crest of 45.6 feet early Sunday
afternoon.
* Impact...At 41.0 feet, Swimming becomes dangerous in the river in
the park area.
* Impact...At 42.0 feet, Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 43.0 feet, Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile
of Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 45.0 feet, Numerous walking trails in O'leno State
Park are flooded on the Alachua County side of the river. Flooding
begins to affect local roads north of Buzzard Roost Prairie in
Columbia County.
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
2991 8256 2987 8257
$$
FLC023-041-121-301400-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.1.ER.210710T1851Z.210714T0900Z.000000T0000Z.NO/
959 AM EDT Thu Jul 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 8:00 AM EDT Thursday the stage was 18.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.2 feet
early Tuesday morning.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe
Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
unnamed island 1.5 miles downstream of the Wilson's Spring Boat
Ramp to the confluence with the Suwannee River and on the
Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of
residences on Santa Fe Road in Columbia County and on River Run
Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in
Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of
residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the
Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in
Suwannee County. Structures flood along Santa Fe Road west of
Idaho Parkway in Columbia County.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
FLC023-041-301400-
/O.CON.KJAX.FL.W.0030.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.210629T0900Z.210712T1245Z.000000T0000Z.NO/
959 AM EDT Thu Jul 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until further notice.
* At 8:45 AM EDT Thursday the stage was 23.3 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.7 feet
early Tuesday morning.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
CORLESS551
WGUS82 KJAX 300121
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
921 PM EDT Thu Jul 29 2021
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties.
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties.
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC001-125-310130-
/O.EXT.KJAX.FL.W.0043.210801T0600Z-210803T1200Z/
/WORF1.1.ER.210801T0600Z.210801T1800Z.210803T0600Z.NO/
921 PM EDT Thu Jul 29 2021
...The Flood Warning is now in effect until Tuesday morning...
The Flood Warning continues for
the Santa Fe River Near Worthington Springs.
* From late Saturday night to Tuesday morning.
* At 8:15 PM EDT Thursday the stage was 57.8 feet.
* Flood stage is 59.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Sunday morning to a crest of 59.1 feet early Sunday afternoon. It
will then fall below flood stage early Tuesday morning.
* Impact...At 56.0 feet, The boat ramp and floating dock at
Chastain-Seay Park in Worthington Springs begin to flood.
* Impact...At 58.0 feet, Picnic Areas and campsites at Chastain-Seay
Park in Worthington Springs begin to flood.
* Impact...At 59.0 feet, Chastain-Seay Park in Worthington Springs
is generally closed to the public as access roads within the park
become flooded.
* Impact...At 60.0 feet, A driveway near Southwest 102nd Court in
Union County begins to flood at this level. Flooding along the
river continues to impact boat ramps, docks and campgrounds in the
area.
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
2992 8247 2993 8253
$$
FLC001-023-310130-
/O.CON.KJAX.FL.W.0042.000000T0000Z-000000T0000Z/
/OLPF1.1.ER.210730T1500Z.210802T1200Z.000000T0000Z.NO/
921 PM EDT Thu Jul 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River Near O'Leno State Park.
* Until further notice.
* At 8:15 PM EDT Thursday the stage was 42.9 feet.
* Flood stage is 43.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning and continue rising to a crest of 44.6 feet
Monday morning.
* Impact...At 41.0 feet, Swimming becomes dangerous in the river in
the park area.
* Impact...At 42.0 feet, Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 43.0 feet, Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile
of Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 45.0 feet, Numerous walking trails in O'leno State
Park are flooded on the Alachua County side of the river. Flooding
begins to affect local roads north of Buzzard Roost Prairie in
Columbia County.
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
2991 8256 2987 8257
$$
FLC023-041-121-310130-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.1.ER.210710T1851Z.210714T0900Z.000000T0000Z.NO/
921 PM EDT Thu Jul 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 PM EDT Thursday the stage was 18.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.9 feet
early Wednesday morning.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe
Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
unnamed island 1.5 miles downstream of the Wilson's Spring Boat
Ramp to the confluence with the Suwannee River and on the
Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of
residences on Santa Fe Road in Columbia County and on River Run
Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in
Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of
residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the
Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
FLC023-041-310130-
/O.CON.KJAX.FL.W.0030.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.210629T0900Z.210712T1245Z.000000T0000Z.NO/
921 PM EDT Thu Jul 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until further notice.
* At 8:45 PM EDT Thursday the stage was 23.3 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.2 feet
Tuesday evening.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
CHANEY762
WGUS82 KJAX 301327
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
927 AM EDT Fri Jul 30 2021
...The Flood Warning is cancelled for the following rivers in
Florida...
Santa Fe River Near Worthington Springs affecting Alachua and
Union Counties.
...The Flood Warning continues for the following rivers in Florida...
Georgia...
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties.
St Mary's River At Macclenny affecting Nassau, Baker and Charlton
Counties.
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC001-125-301430-
/O.CAN.KJAX.FL.W.0043.210801T0600Z-210730T1327Z/
/WORF1.1.ER.210801T0600Z.210801T1800Z.210803T0600Z.NO/
927 AM EDT Fri Jul 30 2021
...The Flood Warning for the Santa Fe River Near Worthington Springs
has been cancelled...
The Flood Warning is cancelled for
the Santa Fe River Near Worthington Springs.
* At 9:15 AM EDT Friday the stage was 57.8 feet.
* Flood stage is 59.0 feet.
* Forecast...The river is expected to rise to a crest of 58.5 feet
Sunday evening.
&&
LAT...LON 2995 8253 2996 8251 2993 8242 2992 8242
2992 8247 2993 8253
$$
FLC001-023-311330-
/O.EXT.KJAX.FL.W.0042.000000T0000Z-210806T0000Z/
/OLPF1.1.ER.210731T1200Z.210802T1200Z.210805T1800Z.NO/
927 AM EDT Fri Jul 30 2021
...The Flood Warning is now in effect until Thursday evening...
The Flood Warning continues for
the Santa Fe River Near O'Leno State Park.
* Until Thursday evening.
* At 8:15 AM EDT Friday the stage was 42.8 feet.
* Flood stage is 43.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 43.7 feet Monday morning. It will
then fall below flood stage early Thursday afternoon.
* Impact...At 43.0 feet, Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile
of Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253
2991 8256 2987 8257
$$
FLC003-089-GAC049-310600-
/O.EXT.KJAX.FL.W.0041.000000T0000Z-210731T0600Z/
/MACF1.1.ER.210728T1245Z.210729T1200Z.210731T0000Z.NO/
927 AM EDT Fri Jul 30 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the St Mary's River At Macclenny.
* Until just after midnight tonight.
* At 8:45 AM EDT Friday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling to 10.7 feet Monday morning.
* Impact...At 12.0 feet, Minor flooding of low lying areas and
timber lands including some properties along St. Mary's River
Bluff Road and the Cypress Landing Resort on the Georgia side.
&&
LAT...LON 3041 8221 3038 8207 3062 8204 3062 8198
3034 8203 3035 8220
$$
FLC023-041-121-311330-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.1.ER.210710T1851Z.210714T0900Z.000000T0000Z.NO/
927 AM EDT Fri Jul 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Friday the stage was 18.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.6 feet
Tuesday evening.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
FLC023-041-311330-
/O.CON.KJAX.FL.W.0030.000000T0000Z-000000T0000Z/
/FWHF1.2.ER.210629T0900Z.210712T1245Z.000000T0000Z.NO/
927 AM EDT Fri Jul 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until further notice.
* At 8:45 AM EDT Friday the stage was 23.3 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 23.7 feet
early Tuesday morning.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
NGUYENWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jul 28, 8:22 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 28, 8:22 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
822 PM EDT Wed Jul 28 2021
.UPDATE...
Forecast remains on track. Showers and storms will linger this
evening and eventually diminish with the loss of diurnal heating.
Sky cover begins to decrease with drier air filtering in from the
north which will lead to patchy fog potential across inland
southeast Georgia during the pre-dawn hours. Lows tonight will be
in the low to mid 70s.
&&
.PREV DISCUSSION [719 PM EDT]...
.Near Term.../through Thursday/...
The region will be between high pressure to the southeast and weak
troughing to the northwest through Thursday. A weak area of low
pressure is expected to be to the northeast this evening, and
continue through Thursday. This low will affect the flow enough to
influence sea breeze interactions.
Convective coverage will be greatest over inland NE FL this
afternoon due to the Gulf coast sea breeze pushing in. Activity will
diminish this evening with loss of diurnal heating. For Thursday
afternoon, best sea breeze convergence will occur over NE FL, so
have focused highest precipitation chances there.
Temperatures will trend a little above normal Tonight. For Thursday,
highs will be near to a little below normal over NE FL due to
expected convective coverage, but a little above normal over SE GA
where not as much activity is expected.
.Short Term.../Thursday night through Sunday/...
The region will be between high pressure to the southeast and a
frontal zone to the northwest this period. This will provide for a
mainly southwest flow, with the Gulf sea breeze most active as it
pushes inland through the day. The east coast sea breeze will
struggle to get much past I95 during the afternoons this period due
to the southwest flow. With this pattern will focus greatest
convective chances inland on the Gulf sea breeze.
Temperatures will trend above normal this period, with the
combination of heat and humidity likely pushing heat index values
into Advisory range for good portions of the area each afternoon
this period. Far inland NE FL should have lowest heat index values
due to the Gulf sea breeze, and increased potential for convection.
.Long Term.../Sunday night through Wednesday/...
The pattern with the frontal zone just to the northwest and high
pressure to the southeast will continue through Monday. The frontal
zone will move further to the northwest Tuesday into Wednesday, with
high pressure building more toward the east. Moisture is expected to
increase across the region this period, with the Gulf sea breeze
being most active, as east coast sea breeze largely remains pinned
near the coast due to southwest flow. Above normal chances for
convection this period, mainly in the afternoon and evening hours.
Temperatures will trend near normal at night. Highs will trend from
near normal Monday to a little below normal Tuesday and Wednesday.
.AVIATION...
[Through 00Z Friday]
Showers and storms will continue near the TAF sites this evening
and gradually diminish by midnight. In the next couple of hours, lower
cigs, heavy rain, lightning, and gusty winds could occur briefly
with passing storms. Light and variable winds prevail overnight
and into Thursday. Another early start to storms near GNV is
possible on Thursday as the Gulf sea breeze pushes inland.
Scattered showers and storms possible near the NE FL TAF sites
Thursday afternoon.
.Marine...
The region will be between high pressure to the southeast and a
frontal zone to the northwest through the upcoming weekend. A weak
surface low will be just northeast of area waters through Thursday.
Rip Currents: SE GA: Low risk Today, Moderate Thursday
NE FL: Moderate risk through Thursday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 94 74 98 77 / 30 20 0 10 0
SSI 77 89 77 93 80 / 40 10 0 10 0
JAX 74 92 75 97 77 / 50 30 10 10 0
SGJ 74 89 75 93 77 / 50 30 10 10 0
GNV 74 90 75 93 76 / 40 60 20 30 0
OCF 73 90 75 93 76 / 40 60 20 30 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Local storm report, Jul 28, 5:49 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT WED JUL 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST MAYPORT 30.38N 81.42W
07/28/2021 M46 MPH DUVAL FL AWOS
AWOS STATION KNRB MAYPORT NAVAL STATION.
&&
DDLocal storm report, Jul 28, 5:58 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EDT WED JUL 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND GST 2 N MAYPORT 30.42N 81.41W
07/28/2021 M41 MPH AMZ452 FL MESONET
MESONET STATION XHUP HUGUENOT PARK.
&&
DDSpecial weather statement, Jul 28, 6:02 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
602 PM EDT Wed Jul 28 2021
GAZ132-149-282245-
Atkinson GA-Coffee GA-
602 PM EDT Wed Jul 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COFFEE AND ATKINSON
COUNTIES UNTIL 645 PM EDT...
* At 602 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Nicholls, or 11 miles east of
Douglas, moving southwest at 15 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Pearson, Willacoochee and Axson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3149 8311 3148 8261 3147 8261 3147 8263
3127 8264 3129 8266 3128 8270 3124 8270
3124 8305 3128 8303 3131 8306 3133 8306
3135 8308 3136 8310 3139 8311 3140 8313
3147 8313
TIME...MOT...LOC 2202Z 040DEG 11KT 3146 8267
NELSONLocal storm report, Jul 28, 6:27 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EDT WED JUL 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST 2 N MAYPORT 30.42N 81.41W
07/28/2021 M45 MPH AMZ452 FL MESONET
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 2
N MAYPORT. MESONET STATION XHUP HUGUENOT
PARK.
&&
DDSpecial weather statement, Jul 28, 6:49 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
649 PM EDT Wed Jul 28 2021
GAZ149-163-282315-
Atkinson GA-Clinch GA-
649 PM EDT Wed Jul 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR ATKINSON AND NORTHWESTERN CLINCH
COUNTIES UNTIL 715 PM EDT...
* At 649 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Willacoochee, moving south at
20 mph.
* Penny size hail and wind gusts of 50 to 55 mph possible with this
storm.
* Locations impacted include...
Pearson and Willacoochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3142 8314 3142 8296 3140 8296 3140 8285
3136 8282 3136 8276 3105 8281 3106 8297
3118 8297 3119 8305 3123 8305 3128 8303
3131 8306 3134 8307 3136 8310 3139 8311
3140 8314
TIME...MOT...LOC 2249Z 005DEG 15KT 3128 8301
NELSONSpecial weather statement, Jul 28, 8:04 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
804 PM EDT Wed Jul 28 2021
FLZ020-GAZ162-290045-
Hamilton FL-Echols GA-
804 PM EDT Wed Jul 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON AND
SOUTHWESTERN ECHOLS COUNTIES UNTIL 845 PM EDT...
* At 803 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Crossroads, or near Jennings,
moving south at 5 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Jasper, Jennings, Statenville, Blue Springs and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3063 8314 3074 8313 3078 8301 3045 8291
3042 8307 3044 8308 3041 8318 3042 8319
3041 8321 3042 8322 3046 8322 3047 8324
3052 8324 3056 8326 3059 8326 3063 8327
TIME...MOT...LOC 0003Z 342DEG 6KT 3055 8313
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:04 PM EDT | Special Weather Statement | JAX | Hamilton | 41 min |
| Jul 29, 3:19 PM EDT | Special Weather Statement | JAX | Clay | 56 min |
| Jul 29, 3:55 PM EDT | Special Weather Statement | JAX | Baker | 50 min |
| Jul 29, 4:32 PM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| Jul 29, 4:56 PM EDT | Special Weather Statement | JAX | Bradford | 49 min |
| Jul 29, 5:48 PM EDT | Special Weather Statement | JAX | Columbia | 27 min |
| Jul 29, 7:00 PM EDT | Special Weather Statement | JAX | Hamilton | 45 min |
Nearby
River Flood Warnings in Florida, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.